question-icon

Can Discontinuing Primolut Cause Abdominal Swelling And Hardening Of The Breasts?

default
Posted on Sat, 14 Oct 2017
Question: Hi I have taken pri molut nor 5 days twice as per instructions and I stopped it three days ago I haven't gotten my periods I have pain in my andomain and swelling n harden of breast what can be done
doctor
Answered by Dr. Rakhi Tayal (51 minutes later)
Brief Answer:
Wait for a week.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Usually after stopping norethisterone it takes 5-7 days for the bleeding to start. I believe that you should get your periods soon. If at all it doesn't, then you should see your doctor. some blood tests to test for hormonal imbalance that is causing irregular periods is perhaps entailed. Pregnancy also needs to be ruled out.

Currently, I suggest you to wait for a week and then if no periods happen then consider consulting a gynecologist.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Rakhi Tayal (4 minutes later)
doctor the symptoms I'm having is normal ? I've taken this medication before and I have gotten my periods in 3 days.. So I don't need to worry about my periods I should get it in the coming week yes ?
doctor
Answered by Dr. Rakhi Tayal (6 hours later)
Brief Answer:
Wait for a few days more.

Detailed Answer:
Hello again,
The symptoms that you have are not worrisome.

This can be due to mild hormonal changes. In case the periods do not start in the next week then do consult a gynecologist and get a test done to rule out pregnancy.

Hope my answer is helpful.
Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14018 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Discontinuing Primolut Cause Abdominal Swelling And Hardening Of The Breasts?

Brief Answer: Wait for a week. Detailed Answer: Hello, Thanks for trusting us with your health concern. Usually after stopping norethisterone it takes 5-7 days for the bleeding to start. I believe that you should get your periods soon. If at all it doesn't, then you should see your doctor. some blood tests to test for hormonal imbalance that is causing irregular periods is perhaps entailed. Pregnancy also needs to be ruled out. Currently, I suggest you to wait for a week and then if no periods happen then consider consulting a gynecologist. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal